# SDR SWIA201232454

- Difficulty date: December 26, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 25,060 hours, 21,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY OVERHEAD LIGHT DOES NOT ILLUMINATE.  (FLT 2965)  12/26 MRY: DEFERRED PER MEL 33-51-1A, TRANSFERRED TO DMI LOG  12/27 PHX:  REMOVED AND REPLACED AFT EMERGENCY POD LIGHT WITH A SERVICEABLE UNIT REF AMM 33-51-16, OPS CHECK GOOD AT THIS TIME.
